| Catalog Number |
MZ9279 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set had connection issues.The following information was received by the initial reporter with the following verbatim: it was reported by the customer that the first one - unable to disengage max zero from tubing.The second one- while taking set out of packaging, one of the tubing at bifurcation fell out.
Additional Manufacturer Narrative
No sample was returned for sample that was unable to disengage max zero from tubing.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.